{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,10,2]],"date-time":"2026-10-02T16:27:20Z","timestamp":1790958440355,"version":"4.1.0"},"reference-count":14,"publisher":"Elsevier BV","license":[{"start":{"date-parts":[[2016,9,1]],"date-time":"2016-09-01T00:00:00Z","timestamp":1472688000000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"},{"start":{"date-parts":[[2016,1,28]],"date-time":"2016-01-28T00:00:00Z","timestamp":1453939200000},"content-version":"vor","delay-in-days":0,"URL":"http:\/\/creativecommons.org\/licenses\/by-nc-nd\/4.0\/"}],"content-domain":{"domain":["clinicalkey.jp","clinicalkey.com","clinicalkey.es","clinicalkey.com.au","elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["Indian Heart Journal"],"published-print":{"date-parts":[[2016,9]]},"DOI":"10.1016\/j.ihj.2015.08.010","type":"journal-article","created":{"date-parts":[[2016,1,14]],"date-time":"2016-01-14T15:27:58Z","timestamp":1452785278000},"page":"S207-S209","update-policy":"https:\/\/doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":13,"special_numbering":"S2","title":["Aconite poisoning with arrhythmia and shock"],"prefix":"10.1016","volume":"68","author":[{"given":"Sandeep","family":"Tak","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Manoj","family":"Lakhotia","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Alok","family":"Gupta","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Amit","family":"Sagar","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Gopal","family":"Bohra","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Rajesh","family":"Bajari","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"78","reference":[{"key":"10.1016\/j.ihj.2015.08.010_bib0075","series-title":"AMA Handbook of Poisonous and Injurious Plants","author":"Lampe","year":"1985"},{"key":"10.1016\/j.ihj.2015.08.010_bib0080","doi-asserted-by":"crossref","first-page":"574","DOI":"10.1016\/j.annemergmed.2003.10.046","article-title":"Clinical features and management of herb-induced aconitine poisoning","volume":"43","author":"Lin","year":"2004","journal-title":"Ann Emerg Med"},{"key":"10.1016\/j.ihj.2015.08.010_bib0085","first-page":"825","article-title":"Aconite poisoning","volume":"34","author":"Singh","year":"1986","journal-title":"J Assoc Physicians India"},{"key":"10.1016\/j.ihj.2015.08.010_bib0090","doi-asserted-by":"crossref","first-page":"279","DOI":"10.1080\/15563650902904407","article-title":"Aconite poisoning","volume":"47","author":"Chan","year":"2009","journal-title":"Clin Toxicol (Phila)"},{"key":"10.1016\/j.ihj.2015.08.010_bib0095","doi-asserted-by":"crossref","first-page":"491","DOI":"10.1111\/j.1556-4029.2007.00647.x","article-title":"A case of fatal aconitine poisoning by monkshood ingestion","volume":"53","author":"Pullela","year":"2008","journal-title":"J Forensic Sci"},{"key":"10.1016\/j.ihj.2015.08.010_bib0100","doi-asserted-by":"crossref","first-page":"1254","DOI":"10.1016\/0140-6736(92)92951-B","article-title":"Cardiotoxicity after accidental herb-induced aconite poisoning","volume":"340","author":"Tai","year":"1992","journal-title":"Lancet"},{"key":"10.1016\/j.ihj.2015.08.010_bib0105","doi-asserted-by":"crossref","first-page":"100","DOI":"10.1016\/j.annemergmed.2004.07.454","article-title":"Bidirectional ventricular tachycardia resulting from herbal aconite poisoning","volume":"45","author":"Smith","year":"2005","journal-title":"Ann Emerg Med"},{"key":"10.1016\/j.ihj.2015.08.010_bib0110","doi-asserted-by":"crossref","first-page":"2907","DOI":"10.1161\/01.CIR.102.23.2907","article-title":"Malignant ventricular arrhythmias due to Aconitum napellus seeds","volume":"102","author":"Imazio","year":"2000","journal-title":"Circulation"},{"key":"10.1016\/j.ihj.2015.08.010_bib0115","doi-asserted-by":"crossref","first-page":"268","DOI":"10.1159\/000006922","article-title":"Bradycardia, reversible panconduction defect and syncope following self-medication with a homeopathic medicine","volume":"91","author":"Guha","year":"1999","journal-title":"Cardiology"},{"key":"10.1016\/j.ihj.2015.08.010_bib0120","first-page":"455","article-title":"Sustained ventricular tachycardia in a case of aconite poisoning","volume":"47","author":"Gupta","year":"1999","journal-title":"J Assoc Physicians India"},{"key":"10.1016\/j.ihj.2015.08.010_bib0125","doi-asserted-by":"crossref","first-page":"E8","DOI":"10.1136\/heart.84.4.e8","article-title":"Successful treatment of aconitine induced life threatening ventricular tachyarrhythmia with amiodarone","volume":"84","author":"Yeih","year":"2000","journal-title":"Heart."},{"key":"10.1016\/j.ihj.2015.08.010_bib0130","doi-asserted-by":"crossref","first-page":"66","DOI":"10.1053\/ajem.2002.29566","article-title":"Acute aconitine poisoned patients with ventricular arrhythmias successfully reversed by charcoal hemoperfusion","volume":"20","author":"Lin","year":"2002","journal-title":"Am J Emerg Med"},{"key":"10.1016\/j.ihj.2015.08.010_bib0135","doi-asserted-by":"crossref","first-page":"714","DOI":"10.1177\/0310057X9402200614","article-title":"Aconite poisoning managed with a ventricular assist device","volume":"22","author":"Fitzpatrick","year":"1994","journal-title":"Anaesth Intensive Care"},{"key":"10.1016\/j.ihj.2015.08.010_bib0140","doi-asserted-by":"crossref","first-page":"113","DOI":"10.1258\/td.2010.100304","article-title":"Cardiotoxicity from \u2018safe\u2019 herbomineral formulations","volume":"41","author":"Dwivedi","year":"2011","journal-title":"Trop Doct"}],"container-title":["Indian Heart Journal"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0019483215003545?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0019483215003545?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2019,9,3]],"date-time":"2019-09-03T13:52:34Z","timestamp":1567518754000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S0019483215003545"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2016,9]]},"references-count":14,"alternative-id":["S0019483215003545"],"URL":"https:\/\/doi.org\/10.1016\/j.ihj.2015.08.010","relation":{},"ISSN":["0019-4832"],"issn-type":[{"value":"0019-4832","type":"print"}],"subject":[],"published":{"date-parts":[[2016,9]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"Aconite poisoning with arrhythmia and shock","name":"articletitle","label":"Article Title"},{"value":"Indian Heart Journal","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1016\/j.ihj.2015.08.010","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"article","name":"content_type","label":"Content Type"},{"value":"\u00a9 2015 Cardiological Society of India. Published by Elsevier B.V.","name":"copyright","label":"Copyright"}]}}